# SDR QXEA0201494

- Difficulty date: September 28, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,119 hours, 1,721 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 79888211
- Part serial: 164
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 2,119 hours, 1,721 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- AIRCRAFT FUELER REPORTED SMOKE FROM SPR CONTROL PANEL WHEN POWER SWITCH SELECTED ON.  PANEL SMELLED OF BURNT ELECTRONIC COMPONENTS.  REMOVED AND REPLACED REFUEL/DEFUEL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
